MathSciNet Relay Station
MathSciNet bibliographic data
MR2300971 35K50 (35B40 35K57 35K65)
Fan, Mingshu; Mu, Chunlai; Du, Lili Uniform blow-up profiles for a nonlocal degenerate parabolic system. Appl. Math. Sci. (Ruse) 1 (2007), no. 1-4, 13–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement